# SDR SWIA201332522

- Difficulty date: January 4, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 23,566 hours, 19,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NEXT TO 8D IS BURNED OUT.  (FLT 5246)  RELAMPED EMERGENCY EXIT SIGN.
